# SDR GTIA020524

- Difficulty date: May 24, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MCO - FLT 927 - SMELL OF FUEL IN COCKPIT WHILE TAXIING AT MCO.  REMOVED AND REPLACED FUEL SOLENOID O-RINGS SEALS.  OPS AND LEAK CHECK NORMAL.  (M)
